CSpace
二阶非线性微分方程的振动定理
靳明忠1; 俞元洪2
1992
Source Publication应用数学和力学
ISSN1000-0887
Volume013Issue:004Pages:359
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40589
Collection中国科学院数学与系统科学研究院
Affiliation1.昆明理工大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
靳明忠,俞元洪. 二阶非线性微分方程的振动定理[J]. 应用数学和力学,1992,013(004):359.
APA 靳明忠,&俞元洪.(1992).二阶非线性微分方程的振动定理.应用数学和力学,013(004),359.
MLA 靳明忠,et al."二阶非线性微分方程的振动定理".应用数学和力学 013.004(1992):359.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[靳明忠]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[靳明忠]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[靳明忠]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.